Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Stable Polymorphisms in a Selection Model with Mutation

K. P. Hadeler
SIAM Journal on Applied Mathematics
Vol. 41, No. 1 (Aug., 1981), pp. 1-7
Stable URL: http://www.jstor.org/stable/2101378
Page Count: 7
  • Subscribe ($19.50)
  • Cite this Item
Stable Polymorphisms in a Selection Model with Mutation
Preview not available

Abstract

In the continuous-time selection model for a single locus with several alleles, a stable polymorphism persists under mutation. Global stability can be shown for two and three alleles. For the discrete-time case there follows existence and uniqueness of a polymorphism.

Page Thumbnails

  • Thumbnail: Page 
1
    1
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7